# SDR COEA2018031603811

- Difficulty date: March 16, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 27,476 hours, 29,208 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: S53572500212
- Condition: Corroded
- Location: Frame 29
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME 29 FAIL SAFE BETWEEN STRINGERS 18L - 18R. REPLACED THE FAIL SAFE.
